Translator Disclaimer
March/April 2010 On the primitive equations of large-scale ocean with random boundary
Boling Guo, Daiwen Huang
Differential Integral Equations 23(3/4): 373-398 (March/April 2010).

Abstract

This paper is concerned with global well posedness and the existence of attractors for the three-dimensional viscous primitive equations, describing large-scale oceanic motion under random wind stress. We prove global well posedness of the primitive equations with white-noise boundary conditions. Moreover, by studying the asymptotic behavior of strong solutions, we obtain the existence of random attractors for the corresponding random dynamical system.

Citation

Download Citation

Boling Guo. Daiwen Huang. "On the primitive equations of large-scale ocean with random boundary." Differential Integral Equations 23 (3/4) 373 - 398, March/April 2010.

Information

Published: March/April 2010
First available in Project Euclid: 20 December 2012

zbMATH: 1240.86003
MathSciNet: MR2588481

Subjects:
Primary: 35Q35, 60H15, 76D05, 86A05

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.23 • No. 3/4 • March/April 2010
Back to Top